# SDR SWAA040312

- Difficulty date: January 30, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 28,961 hours, 24,976 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BUSHING PER MM.
